# SDR CALA2019032500468

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 53,853 hours, 23,429 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ENG 2 PUMP LO PR DISPLAYED ON UPPER ECAM. DEFERRED PER MEL 2930GG. APPROVED MEL 2930GG FOR NR 2 ENGINE DRIVEN HYD PUMP LOW PRESSURE WARNING ERRONEOUSLY DISPLAYED. ASOCIATED SYSTEM PRESSURE INDICATION OPERATES NORMALY. ITEM DEFERRED PER 2930GG. OK TO CONTINUE. NR 2 ENGINE YELLOW DRIVEN PUMP INDICATION INOP, REF LP 9219421, NR 2 ENGINE PUMP REPLACED, OPS CHECKS GOOD, MEL CLOSED.
